# SDR DALA2014082504829

- Difficulty date: August 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AFT CARGO DOOR BARRIER.  ANGLE REMOVED AND REPLACED IAW SRM 51-30-2, DWG 5917332, REV J, SRM 51-10-3, PAR 14, AND 21, SRM 51-30-5.
